# SDR HNAA2019040400088

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,758 hours, 33,325 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Contactor
- Condition: Faulted
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

656     30-41  1919182  01APR19  PHL  CLOSE
      WINDSHIELD HEAT 1 INOP EICAS MSG
                                          27626    00 RNR
      HISTORY: 31MAR (3X)
FACT  01APR19  06:46  ALB
            TROUBLESHOT WS HEAT 1 INOP MSG PER EMB145 FIM TASK 30-42-00-810-801-A AND FOUND CONTATCTOR K001 TO BE FAULT. REMOVED AND REPLACED CONTACTOR -K001 PER EMB145 AMM 30-42-02. OPS CHECK GOOD.
